# SDR SWIA2023032814

- Difficulty date: March 14, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 21,100 hours, 11,904 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE (WET AREA) HAS CORROSION ON FR 87 AT THE RH BEAM.     (C-CHECK RO 3/24/2023)     PERFORMED PERMANENT REPAIR TO CORROSION ON FR 87 CROSS BEAM REF ETD2023-170-006946. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS ACTION DOES NOT EFFECT THE AIRCRAFT'S WEIGHT AND BALLANCE.
